# SDR NACA202408260001

- Difficulty date: August 20, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,745 hours, 20,915 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START AFTER LANDING, APU FAULT EACH TIME, 3 ATTEMPTS. FOUND APU ECU LOOSE IN E/E BAY, REINSTALLED AND TIGHTENED PER AMM 20-10-01 APU STARTED NORMALLY.
